Existence and comparison results for a singular semilinear elliptic equation with a lower order term

Barbara Brandolini, Barbara Brandolini, Basilio Messano, Vincenzo Ferone

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper deals with the homogeneous Dirichlet problem for a singular semilinear elliptic equation with a first order term. When the datum is bounded we prove an existence result and we show that any solution can be compared with the solution to a suitable symmetrized problem.
Original languageEnglish
Pages (from-to)3-18
Number of pages16
JournalRicerche di Matematica
Volume63
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Existence and comparison results for a singular semilinear elliptic equation with a lower order term'. Together they form a unique fingerprint.

Cite this